# SDR DALA2025100607238

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME OF STA 847 BTW STGR 25LH TO 24LH AT AFT CARGO COMPARTMENT. CORROSION ON FRAME OF STA 847 BTW STGR 25LH TO 24LH AT AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 629195-14 REV. 2. AND ER/A 629195-14 REV. ORIGINAL.
